DOI 10.5863/1551-6776-16.3.216
Медицинская библиотека · The journal of pediatric pharmacology and therapeutics : JPPT : the official journal of PPAG · 2011
Rhabdomyolysis following a short course of clarythromycin.
Клинический случайСтатьяПеревод в очереди
Аннотация
A healthy 5-year-old girl developed myalgia and an elevated creatine kinase concentration after 4 days of normal doses of clarithromycin. Myalgias resolved and creatine kinase values returned to normal following discontinuation of clarithromycin. No other precipitating factors or interacting drugs were identified; hence, clarithromycin was suspected as the cause of the rhabdomyolysis.
Для цитирования: Schor Anna M, Hellerstein Ann. Rhabdomyolysis following a short course of clarythromycin.. The journal of pediatric pharmacology and therapeutics : JPPT : the official journal of PPAG. 2011. DOI: 10.5863/1551-6776-16.3.216.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.